# SDR AALA202407295728

- Difficulty date: July 20, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 37,016 hours, 15,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT ON ROW 30CBA INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202407245728: MAINTENANCE REPAIRED BROKEN WIRE LEADING TO SEAT HARNESS ON FLOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
